advertisement
Question
Posted by: kv | 2009/05/06

Confusing symptoms

Hi doctor - i have been having the following symptoms for the past 6 months or so - every time i have been to my GP, i have been given symptomatic treatment - but this is now becoming a bother and i have the feeling something is going on that may be serious. I have been haveing mild to severe nausea, bloating, heavy periods with clotting, lower back pain, diherrea and constipation, dizziness, moodiness, fatigue, loss of appetite. During my periods, my blood pressure drops rapidly. Before my periods i have terrible nausea and bloating. Sometimes my clothes wont even fit!. Some background: I am a 25 year old female, and i am on the pill - Minesse, since August last year. The pill has not really helped the pain and heaviness of my periods. It seems that my PMS moods are worse also. I am also quite underweight - not due to an eating disorder, it may be linked to my loss of appetite, and i have always been tiny. My symptoms seem to mimic a few things - i have considered IBS, gall bladder problems, stress and even endometriosis. i dont know whether to see my gynae, or another GP or what - my current GP is dismissive of my symptoms. Who should i go to? A specialist of some kind or some other GP??? I am really at a loss now, and i am starting to feel depressed as there seems to be no where i can turn for conclusive help. Thank you...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear KV
Your symptoms could be indicative of a hormonal imbalance, first thing that jumps to my mind is a thyroid problem, but could also be caused by imbalance of sexhormones, maybe high prolactin levels. Has he done the basic blood tests like a full blood count, thyroid test, blood iron, liver and kidney functions? I think a sonar of the pelvis may also be indicated.

If not, get a second opinion - either at another GP or at a physician.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2009/05/07

The doc wont read and answer this post again, you need to repost the new question.

Reply to Anonymous
Posted by: kv | 2009/05/07

Hi doctor, thanks for replying - He has recently done a full blood count - all normal - thyriod is fine, liver is fine, kidneys are fine, very slight anemia, not as serious as it was when i was a teenager.. During my periods i also have wind and sharp pains in the rectal/lower back and internal vaginal area. I also have many gastrointestinal symptoms DURING my period. Can you advise further?

Reply to kv
Posted by: kv | 2009/05/06

I used to have painful periods before i started the pill as well... i am suspecting endo... :-( Lets see what the doc says.. All the best...

Reply to kv
Posted by: Anonymous | 2009/05/06

I could swear I had typed that myself. I am 100% the same with the exception of the pill.

You answer might be my answer too.

My g.p. dismisses all my issues too and I used to be very healthy.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement